# SDR USAA951214

- Difficulty date: November 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N617AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27148
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Pitted
- Location: Fs 1310
- Part time: 8,535 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING CMV-2 CHECK INSPECTION, FOUND LIGHTNING STRIKE ON SKIN AT FS 1310 BETWEEN S27L AND S28L.  INSTALLED EXTERNAL REPAIR DOUBLER PER SRM 53-00-01, FIGURE 203 AND USAIR EA 40270.  (X)
